| Model Number |
1012273-15 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation.It has not yet been received.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that the box of a 2.75x15mm trek balloon dilatation catheter (bdc) was opened for use when the bdc inside the box was actually a 2.75x12mm (1012273-12 / lot: 10809g1).The bdc was the incorrect size and was not used for the procedure.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Visual inspection was performed on the returned device.The reported complaint was confirmed.The respective lots were manufactured and released approximately six months apart at abbott vascular costa rica which indicates the two units involved in this complaint never came into contact with one another during production.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.